# SDR SWAA2023042621293

- Difficulty date: March 27, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A TO BSBS500I RBL24.5 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500E+12' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] REMOVED DAMAGED CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS500A TO BS500I RBL24.5 WL156. IAW EA NO: M-22-153-01550 REV. A; AND SRM 53-00-53-2R-5;[04] FABRICATED FCB R/H FLOOR TO SIDEWALL SUPPORT; SPLICE; REPAIR PARTS AND QTY (2) REPAIR FILLERS FROM BAC1496-444#7075T62 EXT. CLAD LOT#1520195-1 BS500A TO BS500I; RBL24.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. C. THRU I.; DWG 143A7500 AND EA M-22-153-01550. SPLICE LOCATED AT BS500D+10; RBL24.5; WL156. APPLIED PRIMER TO FCB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL24.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. J.; AND EA M-22-153-01550BEGAN INSTALLING FCB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A T0 BS500I; RBL24.5; WL156 PER SRM 53-00-53-2R-5; DWG 1437500 AND EA M-22-153-01550.;[09] INSTALLED FCB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL24.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. K. THRU O.; DWG 1437500 AND EA M-22-153-01550.;[10] 'THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'
